icon-account icon-glass
Welcome to Point of Return
Connect

Xanor Withdrawal and Tapering Help

Benzodiazepines are one of the most widely prescribed medications in the U.S, according to Medical News Today. Our NonProfit has been helping people withdraw safely for 15 Years. Contact the Prescription Drug Experts for help!

Real Results for Xanor Dependency

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Xanor while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Xanor withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Xanor correctly.  The success of our program over the past 15 years is due to our unmatched service and unique mentoring approach. Xanor can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering.  Read program FAQ page.

We are experts that specialize in Benzodiazepine withdrawals.

Key Components of Our In-Home Program

  •  Skilled Experts guiding you throughout the process
  • Assessment at the onset to determine a gameplan
  • *Nutraceuticals specially formulated to help ease symptoms, these are utilized throughout the whole process  
  • Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications  
  • 24/7 discussion board with encouraging members and knowledgeable mentors  
  • Recommendations for addressing symptoms  
  • Experienced team of committed experts with over 15 years experience

Every person at Point of Return has a personal story with these drugs. You are never alone in the process.


     Call toll-free  866-605-2333 to Learn More or send us an  Email.

We've helped people in 78 countries and every state of the USA

PROVEN RESULTS

This is a low cost program with proven results

Testimonials

Point of Return isn't just a program, it's a lifestyle. So you see, if you are going through a dark period just like I was -  you are one step closer to your success story. more...

Jessica (Virginia) Xanor

I just wanted to let you know that I'm doing well - thanks to your program. I don't think I could have ever done it alone. Please thank everyone in the office for me.  I am deeply grateful to you all. more...

Diane (Indiana) Xanor

Between my faith in God and the help of Point of Return, I have been Ambien and Xanax (Alprazolam/Xanor) free! more...

Jeff (Arizona) Xanor

Side Effects May Include

Dizziness, sedation (excessive calm), unsteadiness, weakness, agitation, change in appetite, depression, eye function disorders, headache, memory impairment, mental disorientation, nausea, skin problems, sleep disturbance, stomach, intestinal disorders, tolerance and dependency. abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Abrupt Discontinuation

headaches, terror, increased anxiety, fear, depression, insomnia, restlessness, confusion, irritability, sweating, extreme fatigue, dizziness, derealization or depersonalization, over-sensitivity to sound, numbness/tingling of extremities, hypersensitivity to light or noise, physical contact/perceptual changes, involuntary movements, vomiting, diarrhea, loss of appetite, hallucinations, seizures, abdominal cramps, muscle pain, agitation, heart palpitations, tachycardia, panic attacks, over-responsive reflexes, short-term memory loss, and elevated or lowered body temperature, trembling, nausea

Withdrawal Symptoms May Include

sleep disturbance, irritability, anxiety, panic attacks, tremor concentration difficulties, sweating, confusion, memory issues, nausea, weight loss, palpitations, muscular pain, stiffness, headache, hallucinations, seizures, psychosis, agoraphobia, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, paranoia, persistent & unpleasant memories, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear, chest pain, depresonalization, depression, restlessness

Break Free Today

At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people taper correctly. With customized withdrawal rates and all natural nutraceuticals, our program allows you to taper off Xanor, once and for all, from the comfort of your home. Read program FAQs

FREEDOM

" It has been one year this month of September since I began the program and today I am free of drugs. Free from Alprazolam which was causing me more Anxiety, - Laura  (USA) Alprazolam more...

reach out for help

Message sent, thanks!

Xanor (alprazolam) history and info

Xanor (Alprazolam) was first released 1976 and became a blockbuster drug in the United States. Xanor has a fast onset of action with 90% of the peak effect achieved within the first hour. The time-released formation reaches full peak effect in approximately 1-1/2 hours. This short action also contributes to issues of tolerance, where the calming effect diminishes within shorter periods of time. For some, tolerance can occur within a couple of days, necessitating a dosage increase. Rapid withdrawal of Xanor can lead to the under activity of GABA which in turn causes the nervous system to become hyper-excited. Insomnia and extreme anxiety are common during a rapid Xanor Withdrawal.  An abrupt or rapid withdrawal can be life-threatening due to the seizure and high blood pressure risk. Xanor must be tapered slowly to minimize withdrawal symptoms.

In the late 1960s Xanax (Xanor) was created to be a sleep aid with muscle relaxant qualities, but when Dr. David Sheehan became involved Upjohn Pharmaceuticals presented the initial Xanax (Xanor) drug application to the FDA as an antidepressant to compete against Tricyclic Antidepressants, stating that Xanax (Xanor) was a safer and less toxic drug. The FDA initially approved the application, then changed their minds and told Upjohn they had to release Xanax (Xanor) as an anti-anxiety medication versus an antidepressant. Xanax (Xanor) was released in 1981and within two years became a blockbuster drug.

Xanor has a fast onset of action, reaching peak blood levels in 1.5 hours. Xanor is metabolized very rapidly versus other benzodiazepines therefore its effects are felt but also diminish quickly. This short half-life causes a rapid onset of tolerance, where the body calls for higher doses of the drug in an attempt to achieve a calm state.

top of page

DISCLAIMER:

*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.

*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.

* Testimonial results may vary person to person.

*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.

*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...